# SDR FDEA202510061964

- Difficulty date: October 6, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N690FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 876
- Aircraft time: 22,713 hours, 13,304 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Cracked
- Location: Zone 600
- Component: Flap, Airbus
- Component part number: A5796030000700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING CENTER FLAP INTERNAL STUCTURE CRACK AT UPPER RIB26 STGR-2.8 TO REAR SPAR. ACCOMPLISHED RIB FLANGE REPAIR AT RIB26, S-2.8~REAR SPAR AND EXTERNAL PLATE REPAIR   AT RIB26~27, REAR SPAR~S-2.2 I.A.W FEDEX EA NO:T6-5750-T0385072 P1,  REPAIR CLASSIFIED AS CAT.A MAJOR PER GMM 6-2-100.
